# SDR MASA200600749

- Difficulty date: March 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 20,565 hours, 15,489 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pin
- Part number: MS924528
- Condition: Bent
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6383 PHX - SPOILERONS FAULT MESSAGE.  MAINTENANCE REPLACED BENT PIN.
